# SDR UIEA2020061851287

- Difficulty date: June 14, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,107 hours, 22,072 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: DPX2DA26S7S33B14
- Condition: Broken
- Location: Window Heat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H SIDE FWD WINDOW HEAT INOPERATIVE.  IAW FIM 70-41 TASK 801, BITE BOX AND FAULTED ITSELF. TROUBLESHOT IAW WDM 30-11-11, FOUND CONNECTOR D2916B BROKEN, WINDOW CIRCUITS INTERNALLY CHECKED GOOD.  A SIDE OF CB C391 CHECKED BAD. IAW FIM 30-41 PG 801. SWAPPED WIRES TO C SIDE, CONFIRMED GOOD BITE CHECK. SEE ITEM M3 AND M4.  L1 WINDOW CHECKED GOOD. DOES NOT NEED REPLACED. DURING TROUBLESHOOTING FOUND CONNECTOR D2916B REQUIRES REPLACEMENT. REMOVE AND REPLACED CONNECTOR D2916B IAW SWPM 20-71-11 AND WDM 30-41-11. ALSO REMOVED AND REPLACED C371 WINDOWS HEAT ICE/RAIN CIRCUIT BREAKER, IAW SWPM 20-30-00, WDM 30-41-11, OPS CHECKED GOOD IAW FIM 30-41 FT 803.
